# SDR SIMA20210330001

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 50,303 hours, 42,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT CEILING LIGHT INOP-C/A-RAR AFT EMERGENCY LIGHT CEILING LIGHT LAMP IAW EMB 145 AMM 33-50-08. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
